# SDR AALA20170723001

- Difficulty date: July 22, 2017
- Submitted: July 25, 2017
- Operation: Air carrier
- Aircraft: N347AN
- Make and model: Boeing 767323
- Aircraft serial: 33086
- Aircraft time: 53,906 hours, 8,726 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 6225132633
- Part serial: 10212
- Condition: Faulty
- Location: Weather Radar
- Part time: 51,072 hours, 10,487 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED.  EMERGENCY DECLARED.  ORD-DUB FLIGHT RETURNED TO ORD ACCOUNT WEATHER RADAR FAILURE.  OVERWEIGHT LANDING UNEVENTFUL.  REMOVED AND REPLACED WEATHER RADAR TRANSCEIVER PER AMM 34-43-01.  OPERATIONAL CHECK GOOD.
